# SDR SWAA2023032000764

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB RIGHT SIDE FRONT WALL ACCESS BY AC BAY SUPPORT ANGLE SIGNS OF CRACK DOR EV16<[01] PERFORMED HFEC ON UPPER SUPPORT ANGLE PER B737 NDT PART 6 51-00-00 PROC.23; SUPPORT HAS APROX. 0.625' CRACK. TOOL USED OLYMPUS NORTEC 600; B/C 166317; CAL DUE DATE 10/23.;[02] FAULT RESOLVED ON OTHER FAULT (FAULT WAS RESOLVED ON ANOTHER FAULT)  TTG8Q00HQLSS;[03] VERIFIED STEP 2
